advertisement
Question
Posted by: Annie | 2009-12-15

intemacy?

Good day doc,

I have been sufering from depression and anxiety for a long time, I got professional help and medication for it.

The last few months I have been feeling better than I have ever felt in 5 years, I am not saying that I am totaly cured but I Am feeling good, I dont have that cuicidal thoughts anymore and I dont want to lock myself in my room just so I can be alone and blocked of from the rest of the world anymore, I now want to be around people all the time, I dont like being alone, so I feel that I am much better than in the beginning of the year.

I just have one more problem that is eating me up inside,Thats my intemacy with my fiance, I dont want to have it, I cant seem to enjoy it and I just have no urge to have intercourse, this is causing problems in the relasionship.

I will get home and promise myself to give it to him if he wants it tonight, but as soon as i go to bed or he starts touching me, I dont want it and say no or just dont enjoy it at all!

Can this still mean that I am depressed but I told myself that I am not or could this just be a libido problem? Should I take something for libido? I want to want it!

Please help
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This could be some remaining trace of the Depression, it could be related to a possible side-effect of medication, or could be a purely ppsychological aspect of the relationship - your shrink would be in the best position to help you evaluate the possible reasons for this, and themn work out the best way of dealing with it. No medication specifically for libido is available ; and it's more effective to identify the causes and deal with those

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2009-12-15

This could be some remaining trace of the Depression, it could be related to a possible side-effect of medication, or could be a purely ppsychological aspect of the relationship - your shrink would be in the best position to help you evaluate the possible reasons for this, and themn work out the best way of dealing with it. No medication specifically for libido is available ; and it's more effective to identify the causes and deal with those

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement